# SDR 96FDEA00762

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN SURFACE IS BULGING AND HAS TWO SKIN PLUGS MISDRILLED AT BS 330 - 334 AT LOWER LT NOSE CHORD STR 27L.  REMOVED SKIN IN AREA OF REPAIR PLUGGED HOLES AND FABRICATED REPAIR FILLER AND DOUBLER.  INSTALLED REPAIR PARTS PER FEDEX EA 7-5330-28230.
